# SDR DXTA2021090148010

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 10,486 hours, 8,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING AND CLOSING, DOOR STOPS MIDWAY AND TAKES CONSIDERABLE PRESSURE TO FINISH CLOSING OR OPENING. LUBED AND ADJUSTED COUNTERBALANCE MAIN ENTRY DOOR SPRINGS MX IAW MM 52-10-03. OPS CHECKED GOOD.
